Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: P. Tosi, ... , Pfeil, Pflaum, Pfleiderer, ... , Péché 
References
463.
L. Fedeli, A. Pandolfi and M. Ortiz
Geometrically exact time-integration mesh-free schemes for advection-diffusion problems derived from optimal transportation theory and their connection with particle methods
Internat. J. Numer. Methods Engrg., 112(9):1175--1193
2017
462.
L. Fedeli, A. Pandolfi and M. Ortiz
Geometrically exact time-integration mesh-free schemes for advection-diffusion problems derived from optimal transportation theory and their connection with particle methods
International Journal for Numerical Methods in Engineering, 112(9):1175-1193
2017
ISSN: 0029-5981
461.
Massimiliano Gubinelli and Nicolas Perkowski
KPZ reloaded
Comm. Math. Phys., 349(1):165--269
2017
460.
Marcello Porta, Simone Rademacher, Chiara Saffirio and Benjamin Schlein
Mean field evolution of fermions with Coulomb interaction
J. Stat. Phys., 166(6):1345--1364
2017
459.
Dorottya Beringer, Gábor Pete and �dám Timár
On percolation critical probabilities and unimodular random graphs
Electron. J. Probab., 22:Paper No. 106, 26
2017
458.
Werner Ballmann, Henrik Matthiesen and Panagiotis Polymerakis
On the bottom of spectra under coverings
eprint arXiv, online first, 1701.02130
2017
457.
D. Gallistl, P. Huber and D. Peterseim
On the stability of the Rayleigh-Ritz method for eigenvalues
Numer. Math., 137(2):339--351
2017
456.
Jordan Ellenberg, Lillian B. Pierce and Melanie Matchett Wood
On \ell-torsion in class groups of number fields
Algebra Number Theory, 11(8):1739--1778
2017
455.
Shaoming Guo, Lillian B. Pierce, Joris Roos and Po-Lam Yung
Polynomial Carleson operators along monomial curves in the plane
J. Geom. Anal., 27(4):2977--3012
2017
454.
Daniel Peterseim and Mira Schedensack
Relaxing the CFL condition for the wave equation on adaptive meshes
J. Sci. Comput., 72(3):1196--1213
2017
453.
D. R. Heath-Brown and L. B. Pierce
Simultaneous integer values of pairs of quadratic forms
J. Reine Angew. Math., 727:85--143
2017
452.
Pascal Huber, Ricardo Perl and Martin Rumpf
Smooth interpolation of key frames in a Riemannian shell space
Comput. Aided Geom. Design, 52/53:313--328
2017
Page:  
Previous | 1, ... , 3, 4, 5, 6, 7, ... , 43 | Next
Export as:
BibTeX, XML